数学季刊 ›› 2010, Vol. 25 ›› Issue (1): 151-158.

• • 上一篇    

超线性奇异半正二阶m点边值问题正解的存在性

  

  1. School of Mathematics, Liaocheng University
  • 收稿日期:2007-09-27 出版日期:2010-03-30 发布日期:2023-06-14
  • 作者简介: ZHANG Xing-qiu(1975- ), male, native of Jining, Shandong, Ph.D., an associate professor of Liaocheng University, engages in nonlinear functional analysis.
  • 基金资助:
    Supported by the National Natural Science Foundation of China(10671167); Supported by the Research Foundation of Liaocheng University(31805);

Existence of Positive Solution for Superlinear Semipositone Singular Second-order m-point Boundary Value Problem

  1. School of Mathematics, Liaocheng University

  • Received:2007-09-27 Online:2010-03-30 Published:2023-06-14
  • About author: ZHANG Xing-qiu(1975- ), male, native of Jining, Shandong, Ph.D., an associate professor of Liaocheng University, engages in nonlinear functional analysis.

摘要: By applying fixed point theorem, the existence of positive solution is considered for superlinear semipositone singular m-point boundary value problem -(Lφ)(x) = ···, f ∈ C[(0,1) × R+,R+], f(x,φ) may be singular at x = 0 and x = 1, g(x):(0,1) → R is Lebesgue measurable, g may tend to negative infinity and have finitely many singularities. 

关键词: semipositone, superlinear, singular m-point boundary value, fixed point theorem, positive solution

Abstract: By applying fixed point theorem, the existence of positive solution is considered for superlinear semipositone singular m-point boundary value problem -(Lφ)(x) = ···, f ∈ C[(0,1) × R+,R+], f(x,φ) may be singular at x = 0 and x = 1, g(x):(0,1) → R is Lebesgue measurable, g may tend to negative infinity and have finitely many singularities. 

Key words: semipositone, superlinear, singular m-point boundary value, fixed point theorem, positive solution

中图分类号: